# SDR CA991210056

- Difficulty date: November 11, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 30,253 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Component: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAILED AT O DEGREES ON APPROACH. AIRCRAFT LANDED FLAP BRAKES RESET.
